# SDR CALA2019041200563

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 65,465 hours, 23,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3261
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING AROUND RIVETS ON FUSELAGE SKIN JUST AFT OF STA 360 AT STR 23R.   EVALUATED BULGED AREA AND FOUND EXFOLIATED CORROSION UNDER STRINGER 23R BETWEEN BS 360 AND 386 IAW SRM 53-00-03, REPAIR 1, FIG 204, 205.
